Usted está aquí: Inicio

[Publicaciones en revistas]

    • VECTOR SUBSPACES OF THE SET OF NON-NORM-ATTAINING FUNCTIONALS
    • [Revista]: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
    • [Volumen]: 77
    • [Numero]: 3
    • [Pagina inicial]: 425
    • [Pagina final]: 432
    • [Año]: 2008
    • [Autor] ([es]): FRANCISCO JAVIER GARCÍA PACHECO
    • FUNCTIONALS THAT DO NOT ATTAIN THEIR NORM
    • [Revista]: BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN
    • [Volumen]: 14
    • [Numero]: 3
    • [Pagina inicial]: 407
    • [Pagina final]: 418
    • [Año]: 2007
    • [Autor] ([es]): MARÍA DOLORES ACOSTA VIGIL, ANTONIO AIZPURU TOMÁS, RICHARD M ARON , FRANCISCO JAVIER GARCÍA PACHECO
    • L2-SUMMAND VECTORS AND COMPLEMENTED HILBERTIZABLE SUBSPACES
    • [Revista]: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA
    • [Volumen]: 10
    • [Pagina inicial]: 1143
    • [Pagina final]: 1148
    • [Año]: 2007
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FRANCISCO JAVIER GARCÍA PACHECO
    • LINEABILITY AND ALGEBRABILITY OF PATHOLOGICAL PHENOMENA IN ANALYSIS
    • [Revista]: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
    • [Volumen]: 326
    • [Numero]: 2
    • [Pagina inicial]: 929
    • [Pagina final]: 939
    • [Año]: 2007
    • [Autor] ([es]): FRANCISCO JAVIER GARCÍA PACHECO , NICHOLAS PALMBERG, JUAN BENIGNO SEOANE SEPULVEDA
    • LINEAR BIJECTIONS WHICH PRESERVE THE DIAMETER OF VECTOR-VALUED MAPS
    • [Revista]: LINEAR ALGEBRA AND ITS APPLICATIONS
    • [Volumen]: 424
    • [Numero]: 2-3
    • [Pagina inicial]: 371
    • [Pagina final]: 377
    • [Año]: 2007
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, MONTSERRAT TAMAYO RIVERA
    • MATRIX SUMMABILITY AND UNIFORM CONVERGENCE OF SERIES
    • [Revista]: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
    • [Volumen]: 135
    • [Numero]: 11
    • [Pagina inicial]: 3571
    • [Pagina final]: 3579
    • [Año]: 2007
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FRANCISCO JAVIER GARCÍA PACHECO , CONSUELO PÉREZ ESLAVA
    • NUMERICAL SOLVING OF EQUATIONS IN THE WORK OF JOSE? MARIANO VALLEJO
    • [Revista]: ARCHIVE FOR HISTORY OF EXACT SCIENCES
    • [Volumen]: 61
    • [Numero]: 5
    • [Pagina inicial]: 537
    • [Pagina final]: 552
    • [Año]: 2007
    • [Autor] ([es]): JOSÉ MIGUEL PACHECO CASTELAO, FCO.-JAVIER PÉREZ FERNÁNDEZ, CARLOS SUÁREZ ALEMÁN
    • POSITIVITY IN THE THEORY OF SUPERCYCLIC OPERATORS
    • [Revista]: BANACH CENTER PUB
    • [Volumen]: 75
    • [Pagina inicial]: 221
    • [Pagina final]: 232
    • [Año]: 2007
    • [Autor] ([es]): FERNANDO LEÓN SAAVEDRA, ANTONIO PIQUERAS LERENA
« Septiembre 2017 »
Septiembre
LuMaMiJuViDo
123
45678910
11121314151617
18192021222324
252627282930